Go to Naturalis.nl

Search results

Query: ISSN: "0024-0672"

1491 to 1500 of 1650
1 ... 161 ... 321 ... 491 ... 651 ... 821 ... 981 ... 1151 ... 1311 ... 1471   1481   1491   1501   1511 ... 1641

1491   Article: A replacement name for Sphenomorphus keiensis (Kopstein, 1926) from the southeastern Moluccas, Indonesia (Reptilia: Squamata: Scincidae) with a redescription of the species
G.M. Shea, J.P. Michels, in: Zoologische Mededelingen, Vol. 82 (2008), p. 737-747
1492   Article: A remarkable double tusk of a Sumatran Elephant
G.C.A. Junge, in: Zoologische Mededelingen, Vol. 23 (1941), p. 107-108
1493   Article: A reidentification of the Australian Muridae in the Leiden Museum listed by F. A. Jentink in 1887 and 1888
J.A. Mahoney, in: Zoologische Mededelingen, Vol. 43 (1969), p. 279-286
1494   Article: A redescription of the Sea Anemone Bunodosoma Biscayensis (Fischer, 1874) (Actiniaria, Actiniidae)
J.C. den Hartog, in: Zoologische Mededelingen, Vol. 61 (1987), p. 533-559
1495   Article: A redescription of Puto antennatus Sign. (Homoptera, Coccoidea) with notes on Ceroputo pilosellae Šulc and Macrocerococcus superbus Leon.
A. Reyne, in: Zoologische Mededelingen, Vol. 32 (1954), p. 291-324
1496   Article: A redescription of Penaeus (Melicertus) Canaliculatus (Olivier, 1811), a wide-ranging Indo-West Pacific Shrimp (Crustacea, Decapoda, Penaeidae)
I. Pérez Farfante, in: Zoologische Mededelingen, Vol. 50 (1976), p. 23-37
1497   Article: A redescription of Idiasta Theodori (van Vollenhoven, 1878) (Hymenoptera, Braconidae)
C. van Achterberg, in: Zoologische Mededelingen, Vol. 48 (1974), p. 23-27
1498   Article: A rectification in the genus Apriona
C. de Jong, in: Zoologische Mededelingen, Vol. 18 (1935), p. 267-268
1499   Article: A Record of the old world species Tramea Basilaris Burmeisteri Kirby from Suriname (Odonata: Libellulidae)
J. Belle, in: Zoologische Mededelingen, Vol. 62 (1988), p. 1-3
1500   Article: A record of a red-footed Booby Sula Sula (L.) from the Cape Verde Islands, with a review of the status of this species in the South Atlantic Ocean
J.C. den Hartog, in: Zoologische Mededelingen, Vol. 61 (1987), p. 405-419